# SDR TWAA0010101

- Difficulty date: June 27, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N931L
- Make and model: Doug DC-9-32
- Aircraft serial: 47173
- Aircraft time: 82,214 hours, 87,285 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK WAS FOUND IN THE I/B FLANGE OF LONGERON 6L AT STA 756.  INSTALLED SPLICE FLANGE FASTENERS AND INTERCOSTAL FASTENERS PER SRM 53-02.  CHECK-C 2-25-00 STL.
